# SDR ASAA2015041311344

- Difficulty date: April 13, 2015
- Submitted: April 15, 2015
- Operation: Air carrier
- Aircraft: N461AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36363
- Aircraft time: 4,070 hours, 1,354 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING APU START SEQUENCE, APU FAILED TO STABILIZE AND FAULT LIGHT ILLUMINATED. ACFT GROUNDED.  PERFORMED APU BITE CHECK REF 49-61-00, MAINTENANCE MSG 49-41011 FOUND, PERFORMED FIM TASK 49-40, TASK 802 IAW STEP F, A, FAULT DEEMED TO BE INTERMITTENT FAULT, NO FURTHER ACTION REQUIRED AT THIS TIME.
